RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1993, Volume 48, Issue 3(291), Pages 195–196 (Mi umn1305)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the representation of topological algebras by transformations

V. A. Molchanov

Pedagogical Institute of Saratov State University

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1993, 48:3, 207–208

Bibliographic databases:

MSC: 46H15
Received: 15.03.1993

Citation: V. A. Molchanov, “On the representation of topological algebras by transformations”, Uspekhi Mat. Nauk, 48:3(291) (1993), 195–196; Russian Math. Surveys, 48:3 (1993), 207–208

Citation in format AMSBIB
\Bibitem{Mol93}
\by V.~A.~Molchanov
\paper On the representation of topological algebras by transformations
\jour Uspekhi Mat. Nauk
\yr 1993
\vol 48
\issue 3(291)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn1305}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1243623}
\zmath{https://zbmath.org/?q=an:0799.54031}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993RuMaS..48..207M}
\transl
\jour Russian Math. Surveys
\yr 1993
\vol 48
\issue 3
\pages 207--208
\crossref{https://doi.org/10.1070/RM1993v048n03ABEH001046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NN35000016}


Linking options:
  • http://mi.mathnet.ru/eng/umn1305
  • http://mi.mathnet.ru/eng/umn/v48/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Molchanov, “Nonstandard convergences in spaces of partial mappings”, Russian Math. (Iz. VUZ), 42:3 (1998), 25–30  mathnet  mathscinet  zmath  elib
    2. V. A. Molchanov, “Algebry nepreryvnykh multifunktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 9:3 (2009), 46–50  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:122
    Full text:51
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019